Alert archive / California / Wind Advisories in 2024
Wind Advisory 12, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this wind advisory at Nov 21, 2024, 12:35 PM PST for 11 counties in California. It took effect at Nov 21, 2024, 10:00 PM PST. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Nov 21, 2024, 12:35 PM PST (20:35 UTC)
- In effect from
- Nov 21, 2024, 10:00 PM PST
- Expired
- Nov 23, 2024, 2:38 AM PST
- In force
- 29 hr
- Issued by
- NWS San Francisco Bay Area, CA
Counties Alameda County, CA, City and County of San Francisco, CA, Contra Costa County, CA, Marin County, CA, Monterey County, CA, Napa County, CA, San Benito County, CA, San Mateo County, CA, Santa Clara County, CA, Santa Cruz County, CA, Sonoma County, CA
The radar
The San Francisco radar (KMUX), 46 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Oakland, CA (KOAK), launched 12:00Z, 8.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 870 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 339 m²/s²
- 0-3 km storm-relative helicity
- 440 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
248 WWUS76 KMTR 212035 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco CA 1235 PM PST Thu Nov 21 2024 CAZ006-502>505-509-512-514-515-517-518-530-220600- /O.NEW.KMTR.WI.Y.0012.241122T0600Z-241123T0600Z/ San Francisco-Marin Coastal Range-Sonoma Coastal Range-North Bay Interior Mountains-Coastal North Bay Including Point Reyes National Seashore-San Francisco Peninsula Coast-Santa Cruz Mountains-Eastern Santa Clara Hills-East Bay Hills-Santa Lucia Mountains and Los Padres National Forest-Mountains of San Benito County And Interior Monterey County including Pinnacles National Park-Southern Monterey Bay and Big Sur Coast- 1235 PM PST Thu Nov 21 2024 ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 PM PST FRIDAY... * WHAT...South winds 15 to 30 mph with gusts up to 50 mph expected, locally higher gusts greater than 60 mph are possible above 2,500 feet. * WHERE...Coastal and higher elevation regions of the North Bay, the city of San Francisco, the East Bay and Santa Clara Hills, Santa Cruz Mountains and San Mateo, the Gabilan Range, the Santa Lucia Range, southern Monterey Bay, and coastal Big Sur. * WHEN...From 10 PM this evening to 10 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. The combination of wind and moist soils will increase the risk for downed trees particularly across the North Bay. * ADDITIONAL DETAILS...A narrow frontal rain band is expected to develop Thursday night into Friday which will result in gusty south winds ahead of and during its passage. Winds will start to ease by late Friday after the frontal rain band has progressed out of the region. Moderate to heavy rains over the last 48 hours have saturated soils across the North Bay which will lead to increased risk of downed trees and power lines as gusty winds redevelop. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Kennedy
4 follow-up statements
891 WWUS76 KMTR 220544 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco CA 944 PM PST Thu Nov 21 2024 CAZ006-502>505-509-512-514-515-517-518-530-221500- /O.CON.KMTR.WI.Y.0012.241122T0600Z-241123T0600Z/ San Francisco-Marin Coastal Range-Sonoma Coastal Range-North Bay Interior Mountains-Coastal North Bay Including Point Reyes National Seashore-San Francisco Peninsula Coast-Santa Cruz Mountains-Eastern Santa Clara Hills-East Bay Hills-Santa Lucia Mountains and Los Padres National Forest-Mountains of San Benito County And Interior Monterey County including Pinnacles National Park-Southern Monterey Bay and Big Sur Coast- 944 PM PST Thu Nov 21 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST FRIDAY... * WHAT...South winds 15 to 30 mph with gusts up to 50 mph expected, locally higher gusts greater than 65 mph are possible above 2,500 feet. * WHERE...Coastal and higher elevation regions of the North Bay, the city of San Francisco, the East Bay and Santa Clara Hills, Santa Cruz Mountains and San Mateo, the Gabilan Range, the Santa Lucia Range, southern Monterey Bay, and coastal Big Sur. * WHEN...Until 10 PM PST Friday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. The combination of wind and moist soils will increase the risk for downed trees particularly across the North Bay. * ADDITIONAL DETAILS...A narrow frontal rain band is expected to develop Thursday night into Friday which will result in gusty south winds ahead of and during its passage. Winds will start to ease by late Friday after the frontal rain band has progressed out of the region. Moderate to heavy rains over the last 48 hours have saturated soils across the North Bay which will lead to increased risk of downed trees and power lines as gusty winds redevelop. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ MM
355 WWUS76 KMTR 221451 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco CA 651 AM PST Fri Nov 22 2024 CAZ006-502>505-509-512-514-515-517-518-530-222300- /O.CON.KMTR.WI.Y.0012.000000T0000Z-241123T0600Z/ San Francisco-Marin Coastal Range-Sonoma Coastal Range-North Bay Interior Mountains-Coastal North Bay Including Point Reyes National Seashore-San Francisco Peninsula Coast-Santa Cruz Mountains-Eastern Santa Clara Hills-East Bay Hills-Santa Lucia Mountains and Los Padres National Forest-Mountains of San Benito County And Interior Monterey County including Pinnacles National Park-Southern Monterey Bay and Big Sur Coast- 651 AM PST Fri Nov 22 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WHAT...South winds 15 to 30 mph with gusts up to 50 mph expected, locally higher gusts greater than 65 mph are possible above 2,500 feet. * WHERE...Coastal and higher elevation regions of the North Bay, the city of San Francisco, the East Bay and Santa Clara Hills, Santa Cruz Mountains and San Mateo, the Gabilan Range, the Santa Lucia Range, southern Monterey Bay, and coastal Big Sur. * WHEN...Until 10 PM PST this evening. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. The combination of wind and moist soils will increase the risk for downed trees particularly across the North Bay. * ADDITIONAL DETAILS...A narrow frontal rain band will move through the Bay Area and Central Coast today which will result in gusty south winds ahead of and during its passage. Winds will start to ease overnight after the frontal rain band has progressed out of the region. Moderate to heavy rains over the last 48 hours have saturated soils across the North Bay which will lead to increased risk of downed trees and power lines as gusty winds redevelop. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Flynn
248 WWUS76 KMTR 222227 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco CA 227 PM PST Fri Nov 22 2024 CAZ502>505-222330- /O.CAN.KMTR.WI.Y.0012.000000T0000Z-241123T0600Z/ Marin Coastal Range-Sonoma Coastal Range-North Bay Interior Mountains-Coastal North Bay Including Point Reyes National Seashore- 227 PM PST Fri Nov 22 2024 ...WIND ADVISORY IS CANCELLED... Winds have subsided below advisory criteria. $$ CAZ006-509-512-514-515-517-518-530-231200- /O.EXT.KMTR.WI.Y.0012.000000T0000Z-241123T1800Z/ San Francisco-San Francisco Peninsula Coast-Santa Cruz Mountains- Eastern Santa Clara Hills-East Bay Hills-Santa Lucia Mountains and Los Padres National Forest-Mountains of San Benito County And Interior Monterey County including Pinnacles National Park- Southern Monterey Bay and Big Sur Coast- 227 PM PST Fri Nov 22 2024 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 AM PST SATURDAY... * WHAT...Southwest winds 15 to 30 mph with gusts up to 55 mph. * WHERE...The city of San Francisco, the East Bay and Santa Clara Hills, Santa Cruz Mountains and San Mateo, the Gabilan Range, the Santa Lucia Range, southern Monterey Bay, and coastal Big Sur. * WHEN...Until 10 AM PST Saturday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. The combination of wind and moist soils will increase the risk for downed trees. * ADDITIONAL DETAILS...A narrow frontal rain band will move through the Bay Area and Central Coast today which will result in gusty south winds ahead of and during its passage. Winds will start to ease overnight after the frontal rain band has progressed out of the region. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Secure outdoor objects. && $$ Kennedy
897 WWUS76 KMTR 231038 NPWMTR URGENT - WEATHER MESSAGE National Weather Service San Francisco CA 238 AM PST Sat Nov 23 2024 CAZ006-509-512-514-515-517-518-530-231145- /O.CAN.KMTR.WI.Y.0012.000000T0000Z-241123T1800Z/ San Francisco-San Francisco Peninsula Coast-Santa Cruz Mountains- Eastern Santa Clara Hills-East Bay Hills-Santa Lucia Mountains and Los Padres National Forest-Mountains of San Benito County And Interior Monterey County including Pinnacles National Park- Southern Monterey Bay and Big Sur Coast- 238 AM PST Sat Nov 23 2024 ...WIND ADVISORY IS CANCELLED... Winds have subsided below advisory criteria. $$ MM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this wind advisory went out at Nov 21, 10:36 AM PST, 1 hour 59 minutes earlier.
Area forecast discussion, Nov 21, 10:36 AM PST, 1 hour 59 minutes before
Area Forecast Discussion...UPDATED
National Weather Service San Francisco CA
1036 AM PST Thu Nov 21 2024
...New AVIATION, MARINE...
.SYNOPSIS...
Issued at 1232 AM PST Thu Nov 21 2024
Day 2 of the atmospheric river. The heaviest rain will reamin
focused in the North Bay before spreading south on Friday.
&&
.UPDATE...
Issued at 915 AM PST Thu Nov 21 2024
Over the last twelve hours cities across northern Sonoma and Napa
counties have seen an additional 2-4" inches of rain. This brings
our thirty-six hour rainfall totals to between 5-8" across most of
the North Bay with locally higher totals up to 13" across the
coastal North Bay Mountains. Notably, Venado (VENC1 at an elevation
of 1266 feet)is reporting 13.83" in the last 36 hours and Austin
Creek - Russian River (XACC1 at an elevation of 1230 feet) is
reporting 12.95" in the last 36 hours. Minor flooding has been
reported across portions of the North Bay with several smaller
creeks/rivers showing local rises. Remember to avoid flooded
roadways and to slow down/take extra time while out traveling today
so that you arrive at your destination safely. The main band of rain
over the North Bay is expected to shift northward (primarily
impacting far northern Sonoma and Napa counties). Scattered light to
moderate showers will then continue throughout the rest of the North
Bay and portions of the SF Peninsula/East Bay today.
&&
.SHORT TERM...
(Today and tonight)
Issued at 1232 AM PST Thu Nov 21 2024
Key Messages:
-Numerous Flood Advisories cover the North Bay
-Flood Watch in effect for the North Bay through Saturday morning
-Wind Advisory in effect through early Thursday
-High Surf Advisory in effect through Friday morning
A classic atmospheric river is in full display as a narrow band of
water vapor, clouds, and rain stream across northern California.
This feature is more or less unmoving, keeping the major impacts
focused north of the Golden Gate. Once it started, the rain really
never backed off in the North Bay. 24 hour rainfall totals are
quite impressive, with 7.07" at the Santa Rosa airport and a few
reports over 10" in the coastal mountains of Sonoma County. As
expected, the rain totals drop off quickly south of the Golden
Gate, and Downtown San Francisco has only recorded 0.39" so far.
This trend will continue through Thursday. There may be a slight
decrease in the amount of North Bay rain today, but it's still
looking like another washout by any measure, with 1-3" in the
valleys and up to 6" in the mountains over the next 24 hours. This
prolonged rain will continue to fill creeks and streams and flooding
concerns persist in the North Bay.
Strong southerly winds will also continue, and the combination with
heavy rain will lead to downed trees and potential power outages.
The winds are expected to decrease a bit today as the gradient
relaxes, but they won't improve substantially until Friday evening.
For the rest of the Bay Area, the southerly flow is causing warm air
advection, and tomorrow will be surprisingly warm and humid under
overcast skies. Some rain is expected for areas north of San Jose,
but will be much lighter and more spotty. The Central Coast will
stay dry, with a few sun breaks. Your time will come on Friday as
the cold front finally pushes through and brings more widespread
impacts.
&&
.LONG TERM...
(Friday through Wednesday)
Issued at 1232 AM PST Thu Nov 21 2024
If we zoom out on the current satellite loop, a new surface low is
being born in the cold air mass out in the Eastern Pacific. This
system is under a ~130 kt jet stream, which is causing plenty of
divergence aloft and thus lowering the surface pressure. This system
will undergo explosive cyclogenesis as it moves towards the
Pacific Northwest and occludes by Friday. The associated cold
front will come ashore on late Friday or early Saturday, bringing
another bout of heavy rain and strong winds in the prefrontal
environment through the day Friday. After the front passes, the
atmospheric river will end, but the rain won't stop. Convective
showers are expected Saturday, though the threat of thunderstorms
has decreased to around 10%. Moderate rain is expected Sunday and
Monday as well, but the uncertainty is much higher. The active
weather pattern looks like it will continue into next week with a
series of weaker low pressure systems and fronts brining periods
of rain through the week. We don't have a dry day in the full 7
day forecast.
&&
.AVIATION...
(18Z TAFS)
Issued at 1034 AM PST Thu Nov 21 2024
Quite the spread with regard to flying conditions across the
region. North Bay and SF Bay terminals will experience poor flying
conditions as widespread cloud cover and rain continues to stream
in from the SW. IFR ceilings and visibility can be anticipated
with variable conditions in/around precipitation. The first round
of more RA/SHRA is anticipated to continue through at least 0300
UTC when activity tapers off for a handful of hours during the
pre-dawn hours on Friday. Through the afternoon, precipitation
coverage is anticipated to diminish such that VCSH seems to be
appropriate. KLVK and KSJC appear to be too far south to warrant
VCSH this afternoon. By 0300 UTC, we'll likely see a bit of a
break in precip, before additional moisture streams in and eases
southward through the Bay Area. The other sensible aviation hazard
will be S'ly winds. Sustained speeds between 12 and 15 knots are
anticipated at most terminals with gusts in excess of 25 knots
forecast. Surface flow should remain elevated to preclude LLWS in
the TAFs, but if flow does diminish rapidly at the surface,
LLWS inclusion may be needed in future TAF iterations.
The second round of SHRA is anticipated to get underway prior to
sunrise Friday when a front is projected to slice southward
through the entire area. Ahead of this feature, cloud bases are
forecast to range between IFR and MVFR at all terminals except
KLVK and KSJC. Intermittent MVFR and IFR visibility can be
anticipated in bouts of +RA, though confidence in the timing of
these features is uncertain. Winds will begin to turn more SW'ly,
but remain elevated above 10 knots at all terminals.
Vicinity of SFO...MVFR ceilings with occasional -SHRA are forecast
this afternoon. Unfortunately southerly winds are probable to
persist with gusts near and above 20 knots forecast in the
afternoon through the early evening hours. There does appear to be
a period where southerly winds subside to below 10 knots to allow
for some flexibility in takeoff/landing configs, but confidence
is low to medium in this transpiring. S'ly wind gusts to near 25
knots are anticipated Friday morning, with SHRA likely resulting
in a messy and impactful morning push as a return to the south
plan becomes probable (high confidence in this). Late Friday
morning will see widespread RA with MVFR visibility (and a low
chance for IFR visibility). Winds shift, but not until 00 UTC
Saturday, likely forcing the south plan through the first part of
the Friday afternoon/evening push.
SFO Bridge Approach...Similar to SFO.
Monterey Bay Terminals...VFR currently, though a medium chance for
MVFR stratus late this afternoon/evening. Elevated S'ly winds
continue at SNS as flow accelerates through the Salinas Valley
with gusts just under 30 knots. As flow just above the surface
increases and becomes more onshore, MVFR ceilings will make an
attempt to infiltrate both terminals, but confidence is low to
medium. Most guidance continues to support MVFR in the extended
portion of the TAF and I'll advertise cigs around FL025. I've also
introduced VCSH at KMRY early on Friday, though there's the
potential that activity is delayed and activity doesn't arrive
until closer to 18 UTC.
&&
.MARINE...
(Today through Tuesday)
Issued at 956 AM PST Thu Nov 21 2024
Hazardous marine conditions are forecast to continue over the next
24 hours. Winds will range between 25 knots to 40 knots,
particularly over northern coastal waters. Seas up to and just
above 15 feet are anticipated with long period swell continuing to
roll in. Widespread rain showers will result in gusty and erratic
outflows and subsequent rough waters. Boating conditions will
improve this weekend, but still remain quite hazardous,
particularly to smaller vessels and crafts.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
CA...High Surf Advisory until 6 AM PST Friday for CAZ006-505-509-530.
Flood Watch through late Friday night for CAZ502>506.
Beach Hazards Statement through late tonight for CAZ529.
PZ...Small Craft Advisory until 11 AM PST Friday for SF Bay N of Bay
Bridge.
Small Craft Advisory until 9 PM PST Friday for Mry Bay-Pigeon Pt
to Pt Pinos 0-10 nm-Pt Pinos to Pt Piedras Blancas 0-10 nm.
Gale Warning until 3 AM PST Friday for Pt Arena to Pt Reyes 0-10
nm-Pt Arena to Pt Reyes 10-60 NM-Pt Reyes to Pigeon Pt 0-10
nm.
Small Craft Advisory until 7 AM PST Friday for Pigeon Pt to Pt
Pinos 10-60 NM.
&&
SHORT TERM...Flynn
LONG TERM....Flynn
AVIATION...Bain
MARINE...Bain
Visit us at www.weather.gov/sanfrancisco
Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/nwsbayarea
www.twitter.com/nwsbayarea
www.youtube.com/nwsbayareaIn the hours before
Local storm report, Nov 21, 8:07 AM PST, 4 hours 28 minutes before
Preliminary Local Storm Report
National Weather Service San Francisco CA
807 AM PST Thu Nov 21 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0811 AM Flood 1 W Rohnert Park 38.35N 122.72W
11/20/2024 Sonoma CA Law Enforcement
Roadway Flooding at 6100 Labath Ave.
0828 AM Flood 2 E Healdsburg 38.61N 122.83W
11/20/2024 Sonoma CA Law Enforcement
Mud/Dirt/Rock on Camp Rose Rd / S Fitch
Mountain Rd.
1156 AM Flood 3 NE Forestville 38.51N 122.84W
11/20/2024 Sonoma CA County Official
Roadway flooding - Mark West Station Road
and Starr Road closed due to flooding.
0130 PM Flood 3 SW Windsor 38.51N 122.84W
11/20/2024 Sonoma CA Emergency Mngr
Mark West Station Road now closed.
0148 PM Non-Tstm Wnd Dmg 2 NNW Occidental 38.42N 122.95W
11/20/2024 Sonoma CA Law Enforcement
Tree down blocking roadway at Bohemian
Highway and Hampton Road.
0200 PM Flood South Santa Rosa 38.41N 122.72W
11/20/2024 Sonoma CA Emergency Mngr
minor flooding occurring along Colgan creek
on Ohair Ct and west of Stoney point rd.
https://maps.app.goo.gl/hSBRtaDmhNzaWLDm9.
0200 PM Flood 3 SSE Larkfield-Wikiup 38.48N 122.74W
11/20/2024 Sonoma CA Emergency Mngr
Flooding along piner creek on Industrial Dr
between Airway Dr and Cleveland Ave and
Cleveland Ave is shut down.
https://maps.app.goo.gl/maFZhfEXwDNN31aN9.
0246 PM Landslide 2 ENE Larkfield-Wikiup 38.52N 122.72W
11/20/2024 Sonoma CA Law Enforcement
Landslide blocking west bound lanes at Mark
West Springs Road / Redwood Hill Road.
0316 PM Flood 2 ENE Forestville 38.50N 122.86W
11/20/2024 Sonoma CA County Official
Roadway flooding - Trenton Healdsburg Road
closed between Mark West Station Road and
River Road due to flooding.
0341 PM Non-Tstm Wnd Dmg 2 N Forestville 38.51N 122.89W
11/20/2024 Sonoma CA Law Enforcement
Tree down blocking all lanes near Westside
Road and Wohler Road.
0601 PM Landslide 1 NNE Guerneville 38.52N 122.98W
11/20/2024 Sonoma CA Law Enforcement
Mud/Dirt/Rock blocking west bound lanes near
River Road and Canyon Seven Road.
0835 PM Non-Tstm Wnd Dmg 3 NW Cloverdale 38.83N 123.05W
11/20/2024 Sonoma CA Law Enforcement
Tree approximately 4-6 feet long covering
both EB/WB lanes at SR 128 just west of
Hogwarts.
1235 AM Landslide 4 WSW Calistoga 38.55N 122.65W
11/21/2024 Sonoma CA Law Enforcement
Mud/dirt/rocks blocking roadway on Porter
Creek Rd, per CHP.
0108 AM Flood 1 W Rohnert Park 38.35N 122.72W
11/21/2024 Sonoma CA Law Enforcement
Minor roadway flooding near Rohnert Park
Expy and Labath Ave, per CHP.
0917 AM Flood 2 NNW San Jose 37.34N 121.86W
11/20/2024 Santa Clara CA Law Enforcement
Road Closure at Mclaughlin Ave Onramp of
I-280 for Drainage cleaning FROM 0915-1430
HOURS.
0426 AM Landslide 4 N Calistoga 38.64N 122.59W
11/21/2024 Napa CA Law Enforcement
CHP reports Mud/Dirt/Rock on the roadway
along SR29.
0810 AM Flood 1 NNW Corte Madera 37.93N 122.51W
11/20/2024 Marin CA Law Enforcement
Roadway Flooding at 53 San Clemente Dr.
0458 AM Flood 1 ESE Larkspur 37.94N 122.52W
11/21/2024 Marin CA Law Enforcement
CHP reports Roadway Flooding along US-101.
1013 PM Flood 1 NE Pacheco 38.00N 122.05W
11/20/2024 Contra Costa CA Law Enforcement
ROADWAY FLOODING. CHP REPORTS MULTIPLE VEHS
ARE HYDROPLANING/ SPINNING OUT.
0725 PM Flood 2 W Piedmont 37.82N 122.27W
11/20/2024 Alameda CA Law Enforcement
Roadway flooding in slow lane at NB 880 and
Telegraph Ave.
0725 PM Flood 2 W Piedmont 37.82N 122.27W
11/20/2024 Alameda CA Public
Roadway flooding in the slow lane at NB 880
and telegraph avenue.
&&The office that day
Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 20, 6:10 PM PST | Areal Flood Advisory | MTR | Napa, Sonoma | 8 hr |
| Nov 20, 7:27 PM PST | Areal Flood Advisory | MTR | Marin, Sonoma | 8 hr |
| Nov 20, 9:21 PM PST | Areal Flood Advisory | MTR | Sonoma | 6 hr |
| Nov 20, 11:17 PM PST | Areal Flood Advisory | MTR | Alameda, Contra Costa, Marin | 6 hr |
| Nov 20, 11:18 PM PST | Areal Flood Advisory | MTR | Napa, Sonoma | 4 hr |
| Nov 21, 3:20 AM PST | Areal Flood Advisory | MTR | Marin, Napa, Sonoma | 48 hr |
| Nov 21, 1:12 PM PST | Areal Flood Warning | MTR | Sonoma | 44 hr |
| Nov 21, 2:10 PM PST | Gale Warning | MTR | 31 hr | |
| Nov 21, 3:49 PM PST | Areal Flood Warning | MTR | Sonoma | 35 hr |
Nearby
Wind Advisories in California, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.